# SDR 96ZZZX665

- Difficulty date: September 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3BT
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunction
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RT ENGINE SURGED AND PILOT NOTICED A DROP IN FUEL FLOW.  PILOT ELECTED TO RETURN TO BUR.  PERFORMED COMPRESSION CHECK, CHECKED PROP DOME PRESSURE, CHECKED SPARK PLUGS AND MAG TIMING, CHECKED FUEL INJECTOR FLOW, AND CHECKED DENSITY CONTROLLER CONDITION AND ADJUSTMENT.  NO DISCREPANCIES FOUND.  PERFORMED ENGINE GROUND RUNS WITH NO DEFECTS NOTED.  SUBSEQUENT FLIGHT HAD NO DIFFICULTIES.
